# SDR CA110930005

- Difficulty date: September 27, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 2,337 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572101
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-INSPECTION GROUND RUN, ENGINE WAS SHUTDOWN IAW CHECK, IGNITION KEY OFF AND MASTER OFF.  WHEN POWER MASTER WAS RE-SELECTED ON, THE STARTER ENGAGED IMMEDIATELY WITH THE IGNITION KEY IN THE OFF POSITION.  MASTER TURNED OFF AND CRANKING CEASED.
